# SDR SIMA6002940012011

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 32,228 hours, 27,392 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 117QAA250001
- Part serial: 00846
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2866 THE CREW REPORTED THAT WHEN TURNING LEFT WITH RUDDER PEDALS OR TILLER NOTHING HAPPENS UNTIL ABOUT 5 DEGREES DEFLECTION, THEN THE TURN STARTS, SHUDDERING WAS FELT FROM NOSE WHEEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FEEDBACK POTENTIOMETER UNIT IAW EMB 145 AMM 32-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
